# SDR ASAA0280110

- Difficulty date: March 28, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5910369
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND APU COMPARTMENT CEILING CHAFED AT FS 1368.  CUT OUT CHAFED AREA AND INSTALLED DOUBLER PER SRM 53-01 FIG 4.  (M)
